On the abstract theorem of Picard.

Karahanyan, M.I.

Lobachevskii Journal of Mathematics (2005)

  • Volume: 18, page 127-130
  • ISSN: 1995-0802

How to cite


Karahanyan, M.I.. "On the abstract theorem of Picard.." Lobachevskii Journal of Mathematics 18 (2005): 127-130. <http://eudml.org/doc/231698>.

author = {Karahanyan, M.I.},
journal = {Lobachevskii Journal of Mathematics},
keywords = {Banach algebra; numerical range},
language = {eng},
pages = {127-130},
publisher = {Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York},
title = {On the abstract theorem of Picard.},
url = {http://eudml.org/doc/231698},
volume = {18},
year = {2005},

AU - Karahanyan, M.I.
TI - On the abstract theorem of Picard.
JO - Lobachevskii Journal of Mathematics
PY - 2005
PB - Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York
VL - 18
SP - 127
EP - 130
LA - eng
KW - Banach algebra; numerical range
UR - http://eudml.org/doc/231698
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.